Casual Academic

Mrs Galina Levitina

Science
Sch of Mathematics & Statistic
Phone
9385 7094
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052 The Red Centre Room 6104

Publications

  • Book Chapters | 2020
    Mrs Galina Levitina
    Levitina G; Sukochev F, 2020, 'Quantised Calculus for Perturbed Massive Dirac Operator on Noncommutative Euclidean Space', in Spectral Theory and Mathematical Physics, Springer International Publishing, pp. 179 - 198, http://dx.doi.org/10.1007/978-3-030-55556-6_10
  • Journal articles | 2020
    Mrs Galina Levitina
    Levitina G; Sukochev F; Zanin D, 2020, 'Cwikel estimates revisited', Proceedings of the London Mathematical Society, vol. 120, pp. 265 - 304, http://dx.doi.org/10.1112/plms.12301
    Journal articles | 2020
    Mrs Galina Levitina
    Huang J; Levitina G; Sukochev F, 2020, 'M-embedded symmetric operator spaces and the derivation problem', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 169, pp. 607 - 622, http://dx.doi.org/10.1017/S030500411900029X
    Journal articles | 2019
    Mrs Galina Levitina
    Connes A; Levitina G; McDonald E; Sukochev F; Zanin D, 2019, 'Noncommutative geometry for symmetric non-self-adjoint operators', Journal of Functional Analysis, vol. 277, pp. 889 - 936, http://dx.doi.org/10.1016/j.jfa.2018.12.012
    Journal articles | 2019
    Mrs Galina Levitina
    Levitina G; Sukochev F; Zanin D, 2019, 'Sign of a perturbed massive Dirac operator and associated Fredholm module', JOURNAL OF GEOMETRY AND PHYSICS, vol. 136, pp. 244 - 267, http://dx.doi.org/10.1016/j.geomphys.2018.09.017
    Journal articles | 2018
    Mrs Galina Levitina
    Carey A; Gesztesy F; Kaad J; Levitina G; Nichols R; Potapov D; Sukochev F, 2018, 'On the Global Limiting Absorption Principle for Massless Dirac Operators', Annales Henri Poincare, vol. 19, pp. 1993 - 2019, http://dx.doi.org/10.1007/s00023-018-0675-5
    Journal articles | 2018
    Mrs Galina Levitina
    Levitina G; Sukochev F; Vella D; Zanin D, 2018, 'Schatten Class Estimates for the Riesz Map of Massless Dirac Operators', INTEGRAL EQUATIONS AND OPERATOR THEORY, vol. 90, http://dx.doi.org/10.1007/s00020-018-2445-7
    Journal articles | 2017
    Mrs Galina Levitina
    Ber A; Huang J; Levitina G; Sukochev F, 2017, 'Derivations with values in ideals of semifinite von Neumann algebras', Journal of Functional Analysis, vol. 272, pp. 4984 - 4997, http://dx.doi.org/10.1016/j.jfa.2017.02.010
    Journal articles | 2017
    Mrs Galina Levitina
    Huang J; Levitina G; Sukochev F, 2017, 'Completeness of symmetric Δ-normed spaces of τ-measurable operators', Studia Mathematica, vol. 237, pp. 201 - 219, http://dx.doi.org/10.4064/sm8349-10-2016
    Journal articles | 2016
    Mrs Galina Levitina
    Carey A; Gesztesy F; Levitina G; Potapov D; Sukochev F; Zanin D, 2016, 'On index theory for non-Fredholm operators: A (1 + 1)-dimensional example', Mathematische Nachrichten, vol. 289, pp. 575 - 609, http://dx.doi.org/10.1002/mana.201500065
    Journal articles | 2016
    Mrs Galina Levitina
    Carey A; Gesztesy F; Grosse H; Levitina G; Potapov D; Sukochev F; Zanin D, 2016, 'Trace formulas for a class of non-Fredholm operators: A review', Reviews in Mathematical Physics, vol. 28, http://dx.doi.org/10.1142/S0129055X16300028
    Journal articles | 2016
    Mrs Galina Levitina
    Carey A; Gesztesy F; Levitina G; Sukochev F, 2016, 'On the index of a non-Fredholm model operator', Operators and Matrices, vol. 10, pp. 881 - 914, http://dx.doi.org/10.7153/oam-10-50
    Journal articles | 2016
    Mrs Galina Levitina
    Carey A; Gesztesy F; Levitina G; Nichols R; Potapov D; Sukochev F, 2016, 'Double operator integral methods applied to continuity of spectral shift functions', Journal of Spectral Theory, vol. 6, pp. 747 - 779, http://dx.doi.org/10.4171/JST/140
    Journal articles | 2015
    Mrs Galina Levitina
    Ber AF; Chilin VI; Levitina GB, 2015, 'Derivations with values in quasi-normed bimodules of locally measurable operators', Siberian Advances in Mathematics, vol. 25, pp. 169 - 178, http://dx.doi.org/10.3103/S1055134415030025
    Journal articles | 2014
    Mrs Galina Levitina
    Levitina G; Pietsch A; Sukochev FA; Zanin D, 2014, 'Completeness of quasi-normed operator ideals generated by s-numbers', Indagationes Mathematicae, vol. 25, pp. 49 - 58, http://dx.doi.org/10.1016/j.indag.2013.07.005
    Journal articles | 2014
    Mrs Galina Levitina
    Chilin VI; Levitina GB, 2014, 'Derivations on ideals in commutative AW*-algebras', Siberian Advances in Mathematics, vol. 24, pp. 26 - 42, http://dx.doi.org/10.3103/S1055134414010040
    Journal articles | 2012
    Mrs Galina Levitina
    Ber AF; Chilin VI; Levitina GB; Sukochev FA, 2012, 'Derivations on symmetric quasi-Banach ideals of compact operators', Journal of Mathematical Analysis and Applications, vol. 397, pp. 628 - 643, http://dx.doi.org/10.1016/j.jmaa.2012.07.068
  • Conference Papers | 2016
    Mrs Galina Levitina
    Carey A; Gesztesy F; Levitina G; Sukochev F, 2016, 'The spectral shift function and the witten index', in Operator Theory: Advances and Applications, pp. 71 - 105, http://dx.doi.org/10.1007/978-3-319-29992-1_5

Awards

Grants

Media